# SDR C2XA98IA399

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14445
- Make and model: Aerosp ATR42-500
- Aircraft serial: 503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7008123
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING LINE CHECK INSPECTION, THE AFT SERVICE DOOR RT HAND EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BULBS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
